Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Delayed periods. Taken Ginet 84, all yellow pills completed, on white tablets for four days. Am I pregnant?

I have been on Ginet 84 and have taken all the yellow tablets, I have been taking the white tablets for four days now but still have not got my period. I was on monofeme before, and with monofeme I would get my period in 3 to 4 days when I was on the inactive pill . So was wondering if ginet 84 works the same or what or am I just being crazy and paranoid thinking I may be pregnant?? Help please!!
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  542
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Normally you get periods after 2 to 3 days of finishing your yellow tablets,however it may be delayed by a day or two.Just wait and watch.
The danger of pregnancy is there if you are using this GINET 84 for the first time or just switched from some other contraceptive pill and have not used any barrier method for contraception for initial 14 days and had unprotected sex during those 14 days.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor